The Michigan Mathematical Journal

$\varepsilon $-taming in codimension $3$.

Charles Seebeck

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 89-93.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999662

Digital Object Identifier
doi:10.1307/mmj/1028999662

Mathematical Reviews number (MathSciNet)
MR0208584

Zentralblatt MATH identifier
0149.20906

Subjects
Primary: 54.78

Citation

Seebeck, Charles. $\varepsilon $-taming in codimension $3$. Michigan Math. J. 14 (1967), no. 1, 89--93. doi:10.1307/mmj/1028999662. https://projecteuclid.org/euclid.mmj/1028999662


Export citation